MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 31GA 8MM 10 BAG 500 WAL; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 31GA 8MM 10 BAG 500 WAL; SYRINGE, PISTON
Model Number 328509
Medical Device Problem Codes Leak/Splash (1354); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated that the barrel to the syringe was leaking out insulin because it appeared to be cut/damaged.Lot: 4036087.Catalog: 328509.Date of event: 2025-17-04.Samples: yes cl.
 
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
SYRINGE 0.5ML 31GA 8MM 10 BAG 500 WAL
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key22009509
Report Number3024508819-2025-00232
Device Sequence Number7923734
Product Code FMF
UDI-Device Identifier00681131311762
UDI-Public00681131311762
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328509
Device Lot Number4036087
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown